Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weyl's lemma for pointwise solutions of elliptic equations


Author: J. R. Diederich
Journal: Proc. Amer. Math. Soc. 37 (1973), 476-480
MSC: Primary 35J30
MathSciNet review: 0318664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that pointwise, $ {L_1}$ solutions of second order elliptic partial differential equations are classical solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J30

Retrieve articles in all journals with MSC: 35J30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0318664-3
PII: S 0002-9939(1973)0318664-3
Keywords: Second order elliptic equations, generalized partials, pointwise solution, regularity
Article copyright: © Copyright 1973 American Mathematical Society